Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Corwin-Greenleaf parity result fails for completely solvable Lie groups


Author: Ronald L. Lipsman
Journal: Proc. Amer. Math. Soc. 108 (1990), 1131-1132
MSC: Primary 22E27
DOI: https://doi.org/10.1090/S0002-9939-1990-1007506-9
MathSciNet review: 1007506
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Corwin and F. Greenleaf, Direct integral decompositions and multiplicities for induced representations of nilpotent Lie groups, Trans. Amer. Math. Soc. 304 (1987), 549-583. MR 911085 (89b:22013)
  • [2] H. Fujiwara and S. Yamagami, Certaines representations monomiales d'un groupe de Lie résoluble exponentiel, Adv. Stud. Pure Math. 14 (1988), 153-190. MR 1039837 (91k:22023)
  • [3] R. Lipsman, Orbital parameters for induced and restricted representations, Trans. Amer. Math. Soc. 313 (1989), 433-473. MR 930083 (90a:22008)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E27

Retrieve articles in all journals with MSC: 22E27


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1007506-9
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society